MathSciNet Relay Station
MathSciNet bibliographic data
MR472835 14H99 (14M10)
Cowsik, R. C.; Nori, M. V. Affine curves in characteristic $p$ are set theoretic complete intersections. Invent. Math. 45 (1978), no. 2, 111–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement